# SDR A6WA201441984

- Difficulty date: September 18, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 33,224 hours, 32,570 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE ROWS 9 - 12.  R & R EMER FLOOR TRACK LIGHTING CABLE STRIP ASSEMBLY FROM ROW 9 - 12.  OPERATIONS CHECKED GOOD AT THIS TIME.  IAW SUPP 13-022 & AMM 33-51-01.
